Relative generic singularities of the exponential map
Compositio Mathematica, Tome 96 (1995) no. 3, p. 345-370
@article{CM_1995__96_3_345_0,
     author = {Janeczko, Stanislaw and Mostowski, T.},
     title = {Relative generic singularities of the exponential map},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {3},
     year = {1995},
     pages = {345-370},
     zbl = {0836.58034},
     mrnumber = {1327151},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1995__96_3_345_0}
}
Janeczko, S.; Mostowski, T. Relative generic singularities of the exponential map. Compositio Mathematica, Tome 96 (1995) no. 3, pp. 345-370. http://www.numdam.org/item/CM_1995__96_3_345_0/

1 Arnold, V.I., Gusein-Zade, S.M. and Varchenko, A.N.: Singularities of Differentiable Maps, vol. 1. Birkhauser, Boston, 1985. Engl. ed. | MR 777682

2 Arnold, V.I.: Mathematical Methods of Classical Mechanics. Second Edition, Graduate Texts in Math. 60, Springer-Verlag, 1989. | MR 997295 | Zbl 0386.70001

3 Buchner, M.A.: Stability of the cut locus in dimensions less than or equal to 6. Inventiones Math. 43 (1977) 199-231. | MR 482816 | Zbl 0365.58010

4 Janeczko, S.: On isotropic submanifolds and evolution of quasicaustics. Pacific J. of Math. 158 No. 2 (1993) 317-334. | MR 1206441 | Zbl 0806.58023

5 Klok, F.: Generic singularities of the exponential map of Riemannian manifolds. Preprint Mathematisch Instituut, Rijksuniversiteit Groningen, ZW-8022. | MR 723376

6 Lang, S.: Introduction to Differentiable Manifolds. New York, London 1962. | MR 155257 | Zbl 0103.15101

7 Lojasiewicz, S.: Ensembles semi-analytiques, IHES, 1965.

8 Mond, D.: On the classification of germs of maps from R2 to R3. Proc. London Math. Soc. (3), 50 (1985) 333-369. | MR 772717 | Zbl 0557.58006

9 Strichartz, R.S.: Sub-Riemannian geometry. J. Differential Geometry 24 (1986) 221-263. | MR 862049 | Zbl 0609.53021

10 Strichartz, R.S.: Corrections to "Sub-Riemannian Geometry" , J. Differential Geometry 30 (1989) 595-596. | MR 1010174 | Zbl 0609.53021

11 Wall, C.T.: Geometric properties of generic differentiable manifolds. Lecture Notes in Math. 597 (1977) 707-774. | MR 494233 | Zbl 0361.58004

12 Weinstein, A.: The generic conjugate locus. In Global Analysis, Proc. Symp. in Pure Math. 15 (1970) 299-302. | MR 271993 | Zbl 0205.25803